MathSciNet Relay Station
MathSciNet bibliographic data
MR1402000 60E05 (60B10 60F05)
Papadatos, N.; Papathanasiou, V. Distance in variation between two arbitrary distributions via the associated $w$-functions. Teor. Veroyatnost. i Primenen. 40 (1995), no. 3, 685--694; translation in Theory Probab. Appl. 40 (1995), no. 3, 567–575 (1996)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement